# SDR ASAA2017020119636

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 36,068 hours, 10,756 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP ON RECALL.  ACFT GROUNDED.  ACCOMPLISHED PACK TEMP CONTROL BITE IAW FIM 21-62 TASK 801, ZONE TEMP CONT 2 FAULTED (TRIM VALVE-FLT DECK), CLEARED FAULT, TESTED TWO MORE TIMES FAULT DID NOT RETURN, NO HISTORY 60 DAYS.
